# SDR SCNA99534

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 2250507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, WHEN THE PASSENGER OXYGEN BOTTLES WERE ACTIVATED THE EMERGENCY OXYGEN MASKS DEPLOYED.  THE MANUAL OXYGEN CONTROL CABLE WAS FOUND STUCK IN THE ON POSITION.  REMOVED AND REPLACED PNEUMATIC FLOW CONTROL UNIT IAW 352111.  OPS AND LEAK CHECK GOOD.
